Journal of Applied Mathematics

Blow-Up Time for Nonlinear Heat Equations with Transcendental Nonlinearity

Hee Chul Pak

Full-text: Open access

Abstract

A blow-up time for nonlinear heat equations with transcendental nonlinearity is investigated. An upper bound of the first blow-up time is presented. It is pointed out that the upper bound of the first blow-up time depends on the support of the initial datum.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 202137, 8 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495210

Digital Object Identifier
doi:10.1155/2012/202137

Mathematical Reviews number (MathSciNet)
MR2948151

Zentralblatt MATH identifier
1257.35054

Citation

Pak, Hee Chul. Blow-Up Time for Nonlinear Heat Equations with Transcendental Nonlinearity. J. Appl. Math. 2012 (2012), Article ID 202137, 8 pages. doi:10.1155/2012/202137. https://projecteuclid.org/euclid.jam/1355495210


Export citation